MAUDE Adverse Event Report: SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER OFFSET GLENOSPHERE

SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER OFFSET GLENOSPHERE
Model Number 2R1GLC0333
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient initially underwent a total shoulder arthroplasty.Approximately seven months post surgery, the patient underwent a conversion to a reverse total shoulder arthroplasty.The reason for the conversion was not provided.Approximately one month after the conversion, the patient had a revision surgery due to infection.There procedure was successful.It was stated that the patient had many comorbidities but no further information regarding these was provided.It was also stated tha that the patient was "sick" prior to the revision surgery.No further information was provided.
 
Additional Manufacturer Narrative
A device history record review did not identify any nonconformance that could be related to the reported event and the sterile release record shows that there was no issue with the device sterilization.The device was not returned for analysis so physical investigation could not be performed.Based on the available information, there is no allegation that the reported event was related to the device.The patient had a number of unspecified comorbidities and these could have been a factor in the event but it is unknown as details were not reported.Infection is a known potential risk associated with the procedure and including in the instructions for use, therefore the most probable cause is known inherent risk of device.

Brand Name
INSET REVERSE TOTAL SHOULDER OFFSET GLENOSPHERE
Common Device Name
OFFSET GLENOSPHERE
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key24193373
Report Number3012544635-2026-00004
Device Sequence Number9649667
Product Code PHX
UDI-Device IdentifierB1132R1GLC03330
UDI-PublicB1132R1GLC03330
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K25221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2R1GLC0333
Device Catalogue Number2R1GLC0333
Device Lot NumberUKCAA7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMERAL TRAY; NEUTROAL HUMERAL BEARING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale